Research Repository

Delay-dependent stability analysis for discrete-time singular Markovian jump systems with time-varying delay

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Delay-dependent stability analysis for discrete-time singular Markovian jump systems with time-varying delay. International Journal of Systems Science, 43 (11). pp. 2095-2106. ISSN 0020-7721 (print) 1464-5319 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25839, singular systems, discrete-time systems, delay-dependent, Markovian jumping parameters, linear matrix inequality
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 23 Jul 2014 03:27
Last Modified: 12 Aug 2014 05:44
URI: http://vuir.vu.edu.au/id/eprint/23145
DOI: https://doi.org/10.1080/00207721.2011.564327
ePrint Statistics: View download statistics for this item
Citations in Scopus: 38 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar